Thumbnail
Access Restriction
Open

Author Chandra, T. K.
Source ISI Kolkata
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics
Subject Keyword Borel-cantelli lemma ♦ Generalization of borel cantelli lemma ♦ Pairwise independence ♦ Pairwise m-dependence ♦ Pairwise negative quadrant dependence
Education Level UG and PG
Learning Resource Type Article
Journal Statistics and probability letters
Volume Number 28
Page Count 6
Starting Page 395
Ending Page 390